On some integrable cases of particle motion in a fluid

Vasily Novozhilov

    Research output: Contribution to journalArticle

    LanguageEnglish
    Pages371-380
    JournalMathematics in Engineering, Science and Aerospace
    Volume1
    Issue number4
    Publication statusPublished - 10 Dec 2010

    Cite this

    @article{bd9761db54a746bca662d110b6e6e44c,
    title = "On some integrable cases of particle motion in a fluid",
    author = "Vasily Novozhilov",
    year = "2010",
    month = "12",
    day = "10",
    language = "English",
    volume = "1",
    pages = "371--380",
    journal = "Mathematics in Engineering, Science and Aerospace",
    issn = "2041-3165",
    number = "4",

    }

    On some integrable cases of particle motion in a fluid. / Novozhilov, Vasily.

    In: Mathematics in Engineering, Science and Aerospace, Vol. 1, No. 4, 10.12.2010, p. 371-380.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - On some integrable cases of particle motion in a fluid

    AU - Novozhilov, Vasily

    PY - 2010/12/10

    Y1 - 2010/12/10

    M3 - Article

    VL - 1

    SP - 371

    EP - 380

    JO - Mathematics in Engineering, Science and Aerospace

    T2 - Mathematics in Engineering, Science and Aerospace

    JF - Mathematics in Engineering, Science and Aerospace

    SN - 2041-3165

    IS - 4

    ER -